# SDR ASOA00091

- Difficulty date: August 6, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Part number: 3A2237A
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 4737 - CLIMBING THROUGH 10,000 FEET AIRPLANE STARTED YAWING LEFT AND RIGHT APPROX 2-4 DEGREES, BUT LEVELED OFF AT 19,000 FEET.  CREW DECLARED AND EMERGENCY AND RETURNED TO ATL.  MAINTENANCE REMOVED AND REPLACED THE RUDDER POSITION TRANSMITTER.  OPERATIONAL CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
